# SDR 04FDEA03201

- Difficulty date: November 24, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46619
- Aircraft time: 67,792 hours, 26,822 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ENG 1 FUEL FILTER" LEVEL 1 ALERT ILLUMINATED APPROX 1 30 AFTER TAKEOFF.   APPROX 40 MIN AFTER "1 ENG FUEL FILTER LIGHT CAME ON, THE LEVEL 2," FUEL   CONTAMINATED" ALERT CAME ON , DIVERTED TO STL.  REMOVED ALL THREE ENGINE FUEL FILTERS.  FOUND ALL CONTAMINATED.  REPLACED ALL 3 ENGINE FUEL FILTERS, MEC'S, ENGINE FUEL PUMPS, FUEL DIFFERENTIAL PRESSURE SWITCHES.  REPLACED APU FUEL FILTER.  DEFUELED AND ENTERED ALL 3 FUEL TANKS.  CLEANED SAME.  ALL COMPONENTS RIGGED, ADJUSTED AND LEAK CHECKED PER APPROPRIATE MAINTENANCE MANUAL.  PERFORMED SATISFACTORY TEST FLIGHT DUE TO ALL   THREE ENGINE WORK.  RETURNED AIRCRAFT TO SERVICE.
